# SDR SIMA20180225003

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 33,876 hours, 28,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 120 NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
